Addiction: Substance Abuse Community
Day 4 and a trip away from screwing up...
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Day 4 and a trip away from screwing up...

Well it's been 4 days since i've had any ultram. to be honest I prayed real hard that I wld not again resume the fetal position as I have in the past w/ding...I must admit the symptoms haven't been as severe. Aside from prayer, the only difference is I am rx'ed neurontin 600mg 3 x's/daynow and was not then. I think it has a lot to do w/the wd being lessened. I am so emotional unstable...I started st johns wart the 1st day w/o tram. I have done this sooo many times... feel like it's only a matter of time b4 I start again...I think i  don't like myself much.wth is wrong w me?
Related Discussions
10 Comments Post a Comment
Blank
Avatar_f_tn
Hold on to those precious 4 days, do you have support in place, meetings?  Keep posting, you are reaching out and THAT is a good, positive step.  
Blank
372880_tn?1332883087
Thx and no I have family support why after all the bs I'm not sure... Meetings r tough I'm a nurse in a small town. Think I need a SHRINK as I can't seem 2 deal w/life w/ o a dulling agent unlike the rest of functional society... I have used my entire teen/adult life. Feels like I'm fighting a losing battle
Blank
1959859_tn?1331744757
Have you ever been tested for depression?  This is something you may want to look into.  If you have a lot of past/repressed issues, a therapist would be your best bet.  Until we get further along, I think we all curl up in the fetal position.  You are in my prayers, and continue to pray because HE will be the one to help you get through this.
Blank
1926359_tn?1331591739
Wanna...
Hey you made it four days!  Four of the toughest days ever...Be proud of that.  Yes, the emotional rollercoaster is a doozy...All those feelings that were suppressed by the drugs come in waves.  Curl up in the fetal position if you need to...Just don't stay there.  
I know the St.John's Wort has helped many coming off opiates.  It does take awhile to build up in your system.  When you are feeling a little less fragile, a brisk walk does wonders.  Forces your brain to produce some 'feel good' on it's own.  I felt about a hundred years old on day 4...But after someone on here urged me to get out and walk, I did, and felt closer to 80 when I got back(:
At this point it's the little victories...
I feel for you with your work situation...But you deserve to be happy.  A counsellor that specializes in addiction would probably really help.  I see one myself and it gives me a safe place to process my emotions.  Everyone needs/deserves support.  You're a nurse and have spent endless hours taking care of others.  Now it's time to take good loving care of yourself.  You are not alone and will be supported here...
Lu
Blank
1981878_tn?1328446074
We as nurses, yes I'm a nurse too, tend to take care of others and not ourselves... we r always last. I guess the one smart thing I've done in this past yr is NOT WORK. I don't k.own how u do it. I couldn't trust myself...but hang on....joy comes in the morning. I am also on day 4 off hydro. Being nurses... we know how to work the desire best of all... sad to say but very true. I am here. U can message me anytime. Be proud of 4 days... I am. Do not give in... it is not worth going thru this again and eventually it will catch up with u work wise and that is trouble NOBODY needs. Keep posting. I will check on u often...
Hugs from Texas
Deb
Blank
1981878_tn?1328446074
What I meant to day was we as nurses know how to work the Draw best. We know exactly what to say... sad but true!!
Blank
1981878_tn?1328446074
Doctors... ugh stupid phone!!!
Blank
372880_tn?1332883087
tx lady you continue to speak to my heart....i have been depressed for yrs! my md has literally tried me on just about every ssri snri know to man. i'm taking st j wort it's helped in the past. lulu you made me cry, in a good way;) thx so much you guys!!! and dac i feel like i live a double life being an addicted rn...i wk in an icu most pt have either pca or iv drugs so i'm not interested...only with what rat poison was in my pocket...felt nl and very safe. Sometimes i wish i wasn't so functional on meds....maybe i wld have stopped sooner? Got my bsn w/ high gpa all the while 15+trams/day and whateverelse i cld get my hands on...I work do well, who knows? HE does i am lucky i havent had a seizure or worse...i assume the functional aspect eventually ends.
just wanted to say day 5 suckin air and even went 2 the grocery store...it sucked but i hope i can make myself do a little more. I work wed. I am scared that i wont b able 2 w/o that sh^t.....i gotta do this this time  long term!!! I have seem councelors b4 but never an addiction specialist. i do realize this is just the first step. for some reason i carry a 1000 pounds of hurt and loss w/me everyday....it started w the death of my mom then an abusive setting THEN my abuse started getting out of control...most ppl have bad chit happen but 4 some reason i live it everyday.....i'll shut up now
thx to one n all
Blank
Avatar_f_tn
from one very functional to another yes I think the function does decline.  I started working from home 3 years ago consulting and that is when my solid use went up, out of boredom, gave me energy and I had pain so I justified it knowing I was escalating my use.  Now I sit on the couch like a bag lady, I dread going out and have no energy, I see myself exhibing slight hoarding behavior and decided (along with other reasons) that it was time to stop this now before it got worse.  Every day we are one day further from this crap, lets keep moving forward together!  Tomorrow is Day 6 for you and Day 7 for me!  
Blank
1926359_tn?1331591739
wanna..
I feel for you..I really do.  The grief that the drugs were numbing out comes to the surface and it can be overwhelming.  When we don't process our emotions and self-medicate the burden does feel like 1000 lbs of weight.  Or more.

This is why aftercare of some variety...Counselling, NA/AA, addiction therapy.. is so crucial...Please think about it.  The functioning does decline- often very quickly. People lose everything...job, money, family, life.  It happens every day.
Often, when we are using we think we are functioning well, however our perception is completely distorted.  You know that the pills are no way to live.
It takes time, patience, and a lot of self love to learn how to live sober.  We have to learn to crawl before we walk...walk before we run...It's a journey that is worth it.  You are worth it.  Know that.  
Please keep posting...
You are supported here..
Lu
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Addiction Answerers
352798_tn?1399301754
Blank
GoingToMakeIt
Near Seattle, WA
3197167_tn?1348972206
Blank
clean_in_ks
KS
Avatar_m_tn
Blank
weaver71
Other
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
6942344_tn?1407485574
Blank
Amandag78
Perth, Australia